# SDR YENA2023071800818

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 32L BTW FR.61 TO FR.63 IN AFT CARGO COMPARTMENT; REF AEROMAN WO 2023 204/1 NR 2023-331406 REMOVED AND REPLACED STRINGER 32L LOCATED BTW FR 53 TO FR 63 IN AFT CARGO COMPARTMENT I.A.W A320 SRM  51-42-11, A320 SRM 51-72-11 AND DWG D53470150.
